# SDR CHQA200600008

- Difficulty date: January 15, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N977RP
- Make and model: Emb EMB-145
- Aircraft serial: 145185
- Aircraft time: 14,875 hours, 9,998 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CABIN EMERGENCY LIGHT PROXIMITY STRIPS CHAFED TO THE WIRE.  REMOVED AND REPLACED THREE CABIN EMERGENCY LIGHT PROXIMITY STRIPS IAW EMB 145 MM 33-50-12.  OPS CHECK GOOD AT THIS TIME.
